# SDR ASAA2014070608469

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,987 hours, 8,773 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY098218
- Condition: Bypassing
- Location: Nr 1 Engine
- Part time: 21,039 hours, 6,202 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED TAXING IN.  ACFT GROUNDED.  REPLACED NR 1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01.  REPLACED J8 HARNESS REF MM 73-21-06, GROUND VERIFICATION TEST PASSED.
